# SDR AALA201602279005

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 11,371 hours, 4,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR SLIDE 2R CHECK PRESS MSG DOOR ASSIST.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-11-00.
